Vol. 2003, No 1, 2003

Information
Issue: Vol. 2003, No 1, 2003
Journal: Mathematical Problems in Engineering
ISSN: 1024-123X, eISSN: 1563-5147
Published date: 2003 (print)
Language: English
DOAJ: https://doaj.org/toc/a5f4e5d9bfae417d90712a776e41649a/2003/1
Licenses:
Tables of Contents
# [1-4/4] Title Pages
1. Peristaltic motion of a Johnson-Segalman fluid in a planar channel
Authors: Hayat T., Wang Y., Siddiqui A. M., Hutter K.
1-23 (23)
2. Exponentially dissipative nonlinear dynamical systems: a nonlinear extension of strict positive realness
Authors: Chellaboina VijaySekhar, Haddad Wassim M.
25-45 (21)
3. Exponentially dissipative nonlinear dynamical systems: a nonlinear extension of strict positive realness
Authors: VijaySekhar Chellaboina, Wassim M. Haddad
25-45 (21)
4. Peristaltic motion of a Johnson-Segalman fluid in a planar channel
Authors: T. Hayat, Y. Wang, A. M. Siddiqui, K. Hutter
1-23 (23)